An alert went out around 4:30 p.m. in which officials said there was a spike in street drug ingestion and overdoses.
City officials stated that four overdoses took place within one hour beginning at 2:52 p.m.
Authorities say using any street drugs can and may result in death.
The alert in its entirety can be read below:
There is serious spike in Street Drug ingestion and overdoses during the past hour that have resulted in DEATH. Using any Street drugs CAN and MAY RESULT IN DEATH. PLEASE pass this information to those around you.”
During a press conference on Thursday night, police stated that one victim was transported to a hospital for treatment, two more were in cardiac arrest, and one has been placed on life-support.
Police believe the overdoses were linked to a bad batch of synthetic marijuana.
Officials say Yale New Haven Hospital and other hospitals are working closely with officers.
The public is asked to call 911 in the event of an emergency of this nature.